Bandwidth Selection for Recursive Kernel Density Estimators Defined by Stochastic Approximation Method

Document type :
Journal articles
Complete list of metadatas

https://hal-univ-poitiers.archives-ouvertes.fr/hal-01665581
Contributor : Yousri Slaoui <>
Submitted on : Saturday, December 16, 2017 - 12:32:29 PM
Last modification on : Wednesday, September 5, 2018 - 1:30:08 PM

Links full text

Identifiers

Collections

Citation

Yousri Slaoui. Bandwidth Selection for Recursive Kernel Density Estimators Defined by Stochastic Approximation Method. Brazilian Journal of Probability and Statistics, São Paulo, SP : Associação Brasileira de Estatística, 2014, 2014, pp.1 - 11. ⟨10.1155/2014/739640⟩. ⟨hal-01665581⟩

Share

Metrics

Record views

72